# SDR 0002016625

- Difficulty date: May 18, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Aircraft time: 78,998 hours, 13,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK ON INBOARD EDGE OF FRAME WEB, LOCATED AT STATION 360, STRINGER 2R.  REPAIRED PER EA 66-176686 REV A.
